# SDR CA990310028

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS62039
- Condition: Snapped
- Location: Service Door
- Part time: 26,175 hours
- Component: AC67912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD SERVICE DOOR GUST DAMP MOUNTING PLATE BOLTS FAILED.   BOLTS REPLACED.
